Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Galerkin finite element methods for semilinear elliptic differential inclusions
Beyn W-J, Rieger J (2013)
Discrete And Continuous Dynamical Systems. Series B 18(2): 295-312.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795453
The implicit Euler scheme for one-sided Lipschitz differential inclusions
Beyn W-J, Rieger J (2010)
Discrete And Continuous Dynamical Systems. Series B 14(2): 409-428.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635500
Interaction-controlled Brownian motion in a tilted periodic potential
Evstigneev M, von Gehlen S, Reimann P (2009)
Physical Review E 79(1): 011116.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="numerical analysis"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung